Get your Health question answered in 3 easy steps

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it normal to find pus cell in urine?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9730 Questions

default
Posted on Thu, 7 Feb 2013 in X-ray, Lab tests and Scans
Question: DOCTOR, MY NAME IS XXXXXXX. I HAVE SENT MY REPORTS AS ATTACHMENTS. CAN U PLEASE TELL ME WHETHER THE PUS CELLS IN URINE ROUTINE IS NORMAL AND THE NECESSARY MEDICINES I HAVE TO TAKE FOR THE SEMEN INFECTION. MY PUS CELLS IN URINE ROUTINE IS 4-5 HPF.
doctor
Answered by Dr. P. T. Patil 52 minutes later
Hello,

Thanks for your query. Based on the reports that you have posted, you seem to have
1) Oligoasthenospermia with gram negative infection - most probably of the Prostate (Prostatitis)
2) UTI).

The following additional investigation would be of much help to pinpoint the diagnosis,
1) Ultrasound scanning of the abdomen - to identify infection in the Bladder and Prostate.
2) Ultrasound scanning with Rectal Probe will help to know the status of the seminal Vesicle.

You semen analysis suggests Oligoasthenospermia. This is most likely to be due to active infection either in prostate or Seminal Vesicle. Start taking antibiotics as per culture report such as norfloxacin and Nitrofurantoin. Repeating semen analysis after 2 weeks following antibiotic usage would be useful.

Discuss with your current treating doctor about this line of treatment. You may start the same under his/her guidance.

Hopefully all your problems will be resolved with this treatment which can be confirmed by semen analysis
Please feel free to ask if you have any more questions. I shall be pleased to help you.

Regards
Dr.Patil.

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. P. T. Patil 1 hour later
doctor, i already started norflox 400mg from today and i urilizer tonic with water. are they enough or i have to take even the other medicine( Nitrofurantoin) which you had told
Doctor, for how many days can i have to take norflox medicine and tell me if i have to take the additional medicine Nitrofurantoin
doctor
Answered by Dr. P. T. Patil 5 hours later
Hello,

You have already started taking Norflox 400 mg twice daily.
I have suggested to take Nitrifurantion along with Norflox on the basis that Nitrofurantoin is Microbial as well as Urinary antiseptic and combination of two drugs always give results faster. The drugs in combination yield better results. Discuss with your treating doctor.

You have to take these drugs minimum for 3 weeks and may need to be repeated for another 2 weeks depending upon the results of Semen Analysis and Routine Urine Test.

Hope I have answered your query.
Thanks with Regards.
Dr.Patil
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. P. T. Patil 8 hours later
Doctor, i have to take Nifuran 100mg or 50mg. I have to take it once or twice daily.
doctor
Answered by Dr. P. T. Patil 24 minutes later
Hello,

Nitrofurantoin is usually given in the dose of 100mg twice a day. However this is a prescription only medication and has to be given under supervision of a doctor nearby. Therefore I urge you to visit your doctor and take a prescription from him.

Regards,
Dr,Patil
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Topics

Recent questions on Prostate

doctor1 MD

During a prostate massage and after ejaculation there wad seminal fluid on the prostate massager. No blood noted or other obvious issues. This happened just over a week ago. Since then my orgasms have been not as strong when I ejaculate however I can still ejaculate did I damage something? Other than my paranoia everyhing seems fine down there. No other leaking. We have not used a massager since then.

doctor1 MD

hi, i have an enlarge prostate, but really has no bother me a lot with medication but 2 weeks ago i start with bloob on the urine, mean a lot. i went to the emergency roon and after a cat scan done to me the doctor toll me that my problem was uti because my enlarge prostate
she gave me a prescription for antibiotics, sindro i think o cincro. i and i took it for 14 days, after my last capsul yesterday, today i pass again more blood of course in a lower amount but still i can see the color of the urine. is that posible after 14 days of antibiotics? i wiil see my urologist in 2 days. i amm concern and worrythanks ralph alvarez

doctor1 MD

What is the intial symptoms of prostate infection ?
What is the use Alfusin 10mg and Doxy-1 L-DR forte ? The Deanxit will hep for Prostate Functions ? And the Nervuper use for what ?
Moideen
50 years old
Glucoma patient for the last 8 years (Xalatan and Alphagan-P)
Diabetic patient for the last 2 years (Galvus 50 x 2 daily) Not fully controled,
Cholistrol high (Rosuvas 10mg)
74 Kg weight

doctor1 MD

I had bladder cancer and underwent a surgery to remove the bladder. A neao bladder was created that allowed me to urinate normally. Some prostate was also removed. Since surgery I have lost erection which is causing depression. What can be done to regain erection. Viagra did not work. Thanks a million.

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

I have a bladder that is not functioning and have been self cathing for almost 7 weeks. The problem is not with the actual cathertization but after I finish...and not always immediately...I seem to have what I would term an ache or almost like a...